# SDR SWAA2016042251214

- Difficulty date: March 15, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 75,422 hours, 62,857 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 6550904
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR EXTERNAL SKIN CREASED AT AFT LOWER CORNER FS 1156, BL 0.  R & R SKIN IAW SRM & DWG.
